# SDR QMLA2011021811027

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N812LV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0614
- Aircraft time: 924 hours
- Engine: Pwa PW206B2
- Engine time: 924 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED AN IN FLT FADEC FAILURE/ENGINE MANUAL INDICATION.  PILOT PERFORMED EMERGENCY PROCEDURES.   ON GROUND AND SHUTDOWN, POWER WAS RE-APPLIED TO SYS & NO FAULTS INDICATED.  PERFORMED DIAGNOSTICS WITH MANUFACTURER SOFTWARE.  DOWNLOADED DATA FROM DCU & FOUND FAULT CODE "CFUR 1=5" FOR MODE.  PERFORMED TROUBLESHOOTING IAW MM 72-00-02 ON EEC CONNECTOR P1, PINS X & Y WITH NO FAULTS FOUND.  LOWERED/OPENED OVERHEAD PANEL TO INSPECT THE WIRING OF THE MODE SELECT SWITCH & FOUND A WIRE CHAFED TO NR 1 ENGINE MODE SELECT SWITCH 103KA.  REPAIRED CHAFED WIRE.  ALSO REPOSITIONED BUNDLE TO PROVIDE SEPARATION FROM ROTOR BRAKE CABLE THAT WAS PERCEIVED ISSUE WITH CHAFING.  SYSTEM TESTED GOOD & ACFT RETURNED TO SERVICE.
